MathSciNet Relay Station
MathSciNet bibliographic data
MR432751 20D05
Janko, Zvonimir A new finite simple group of order $86\cdot 775\cdot 571\cdot 046\cdot 077\cdot 562\cdot 880$ which possesses $M\sb{24}$ and the full covering group of $M\sb{22}$ as subgroups. J. Algebra 42 (1976), no. 2, 564–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement